# SDR ASAA2013072095638

- Difficulty date: July 20, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 25,851 hours, 7,963 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER POWER TRANSFER FROM APU TO GEN DURING AFTER START CHECKLIST - RECEIVED AN FMC DISAGREE LIGHT.  ACFT GROUNDED.  RAN QRH CHECKLIST, OPS NORMAL.
